MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 54MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 54MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 180-01-54
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 132-32-52 - nv gxl lnr, lipped 32mm id group 2 cups, (b)(6) - 160-00-14 - pf stem tapered plasma sz 14, (b)(6) - 170-32-93 - biolox delta femoral head 32mm od, -3.5mm, (b)(6) - 120-65-20 - bone screw 6.5mm dia x 20mm long, (b)(6) - 600-05-90 - opteform disc-90mm, (b)(6) - 600-05-90 - opteform disc-90mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02566.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 123 months after a left total hip replacement procedure, the patient underwent a revision procedure to address a failed cup and liner.An image and x-ray were provided.Patient was revised to exactech devices.Patient was last known to be in stable condition following the event.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c.The revision reported was likely the result of prosthesis wear over the course of 10 years of implantation, patient-related considerations, and a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) including edge loading and impingement.An additional reason for the revision may be acetabular cup loosening, but this cannot be confirmed as the devices were not returned for evaluation and no clinical notes were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV CROWN CUP CLSTR HOLE 54MM GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22889331
Report Number1038671-2025-02826
Device Sequence Number20068489
Product Code MEH
UDI-Device Identifier10885862037022
UDI-Public10885862037022
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2017
Device Catalogue Number180-01-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/11/2025
Date Device Manufactured05/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale